# SDR CA140917019

- Difficulty date: September 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,034 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9754423104
- Condition: Failed
- Location: Stick Pusher
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT OF CAS, PUSHER, INDICATION IN FLIGHT AND SYSTEM WOULD NOT TEST/RESET.  AIRCRAFT RETURNED TO BASE.  ON TROUBLESHOOTING, FOUND STICK PUSHER COMPUTER WOULD NOT CLEAR AND RESET.  STICK PUSHER COMPUTER REPLACED WITH SERVICEABLE UNIT.  STICK PUSHER FUNCTION TEST CARRIED OUT.  FOUND SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
